# SDR CALA2021091701592

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102482
- Condition: Corroded
- Location: Bs 1417 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BULK CARGO STA 1417 S38L - S39L POSITION SHEAR TI E FOUND CORROSION. REF N/R L/P 9131387 AND ORIGINATED BY EMP V89 6810. BULK CARGO STA 1417 S38L-39L SHEAR TIE REPLACED AS PER SMR 51-10 -02 AND FASTENER INSTALLED AS PER SRM 51-40-02, DWG 146T1216.ATT ACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO 10 ACCOMPLISHE D ( NEW SHEAR TIE LOCAL FABRICATED DETAIL REF NRC L/P9131447 P/N 14T2102-492. ADD EMP:V896816 RII BY HX243351 APPROVED. ADD EMP:V906449
